# SDR FDEA202212062993

- Difficulty date: December 6, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Part number: ALC89854
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DET ELEV UNDER PANEL 345BB FOUND SUPPORT BRACKET MISSING.  REPAIRED SUPPORT BRACKET ON R/H DETACHABLE ELEVATOR UNDER PANEL 345BB IAW EA 1-  5520-T0372068.
